Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Total variation flow perturbed by gradient linear multiplicative noise
Munteanu I, Röckner M (2018)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 21(1): 1850003 .
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917179
Closability of quadratic forms associated to invariant probability measures of SPDEs
Röckner M, Wang F-Y (2017)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 20(4): 15.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901305
About the infinite dimensional skew and obliquely reflected Ornstein-Uhlenbeck process
Röckner M, Trutnau G (2016)
Infinite Dimensional Analysis Quantum Probability and Related Topics 18(4): 1550031.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2285698
Existence and approximation of Hunt processes associated with generalized Dirichlet forms
Peil V, Trutnau G (2011)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 14(04): 613-628.
PUB | Dateien verfügbar | DOI | WoS | arXiv
 

Filter und Suchbegriffe

eissn=1793-6306

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung